# SDR 2020FA0000196

- Difficulty date: October 15, 2015
- Submitted: March 10, 2020
- Operation: General aviation
- Aircraft: N287SL
- Make and model: Cessna 750
- Aircraft serial: 0502
- Aircraft time: 590 hours, 340 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 301000333
- Part serial: 31462A1
- Condition: Empty
- Location: Apu
- Part time: 590 hours, 340 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DATA BASE ISSUE RELATING TO FLIGHT PLAN DISPLAY ON MFD MAP AND PFD CDI ALSO "APU FIRE BOTTLE LOW" CAS. APU WOULD NOT START. FOUND APU BOTTLE EMPTY AND NEEDING REPLACEMENT. TEXTRON TECHS REPLACED BOTTLE. CONTINUED TRIP FOLLOWING DAY.
